Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 101, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 2, 2002, 8:38 PM EDT. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2002, 8:38 PM EDT (00:38 UTC)
- Expired
- Aug 2, 2002, 9:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 2, 3:22 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, Aug 2, 3:22 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT FRI AUG 2 2002
AS OF 200 PM SCT CONVTN HAS FIRED JUST N OF SUSSEX N AND JUST S OF
SUSSEX S. WL CARRY A REST OF TDA PERIOD FOR MOST IF NOT ALL ZONES
FOR CHC TRW...THEN A CHC ALL ZONES TNGT IN VIEW OF SOME UPPER
SUPPORT AND SFC FNT ENTERING THE AREA FM THE NW. SERN ZONES MAY HAVE
LESS CHC AFT THE EVENING BUT THIS CAN BE ADDRESSED ON EVE UPDATE.
ANY TSTMS MAY BE QUITE STG IN VIEW OF HI INSTABY AND CAPES.
FNT HANGS UP IN CNTRL PTNS OF THE CWA SAT AND WASHES OUT. PVA DRIFTS
THRU THE AREA SAT AND BEST MSTR DRIFTS S OVR SRN ZONES. WL CARRY A
CHC OF MAINLY AFTN TRW RDG/TTN/NEW BRUNSWICK LINE AND S..OTHERWISE
PTLY CLDY/PTLY SUNNY. CUD BE SOME EVENING CLDS SPCLY CNTRL/S SAT BUT
MO CLR CONDS ARE XPCD SAT NITE AS ANY CONVTV DEBRIS WANES...WITH
MOSUNNY SKIES FCST FOR SUN. NEXT FNT LOOKS TO BE MON NITE / ERY TUE
SO WL CONFINE POPS THERE FOR THE XTDD PD...WITH NICER WX AND MORE
SEASONABLE TEMPS TUE THRU FRI.
TEMPS...SLGTLY LESS HOT CONDS ARE XPCD TO PREVAIL SAT (ALTHO WARMER
THAN WE HAD FCST PREVIIOUSLY) AS NO REAL AMS CHG TAKES PLACE FOR
CNTRL/SRN ZONES...MAYBE A FEW DEGS COOLER FOR NWRN ZONES. WL CONT
THE EXCESSIVE HEAT WRNG FOR HIGHLY URBANIZED AREAS IN AND ARND PHL
THRU SAT...SINCE HEAT INDICES AGAIN REACH ARND 100 SAT...AND MINS
TNGT WON/T BE APPRECIABLY LWR THAN LAST NITE...WITH CONTD HI DPTS.
NEW NPWPHI WL BE ISSUED. PERHAPS A CPL DEGS LESS SUN FOR BOTH T AND
TD.
NOTHING UP FOR THE MARINE.
MPO 65 88 63 88 / 30 10 0 0
ABE 69 92 66 91 / 30 20 0 0
RDG 71 93 68 92 / 30 30 0 0
PHL 75 94 73 93 / 30 30 0 0
12N 68 90 65 90 / 30 10 0 0
SMQ 72 93 69 92 / 30 20 0 0
TTN 73 93 71 92 / 30 30 0 0
MIV 73 92 72 91 / 30 30 0 0
ACY 77 90 76 89 / 30 30 0 0
ILG 74 93 72 92 / 30 30 0 0
DOV 73 92 72 92 / 30 30 0 0
GED 74 93 73 93 / 30 30 0 0
ESN 74 93 73 92 / 30 30 0 0
.PHI...EXCESSIVE HEAT WARNING THROUGH SAT FOR THE HIGHLY URBANIZED
AREAS IN AND ARND PHL...CAMDEN...TRENTON AND WILMINGTON
(PAZ067>071...NJZ015-017-018-019 AND DEZ001).
MARINE...NONE.In the hours before
Special weather statement, Aug 2, 5:04 PM EDT, 3 hours 34 minutes before
NJZ001-007-008-030100- SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 504 PM EDT FRI AUG 2 2002 ...THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM EDT THAT INCLUDES THE COUNTIES OF SUSSEX..WARREN..AND MORRIS IN NORTHERN NEW JERSEY... SCATTERED THUNDERSTORMS DEVELOPING OVER THE NORTHERN POCONOS AND SOUTHEASTERN NEW YORK STATE WILL DROP SOUTHEAST ACROSS NORTHERN NEW JERSEY THIS EVENING. SOME OF THE STORMS MAY BE ACCOMPANIED BY SMALL HAIL AND POSSIBLE WIND GUSTS TO 60 MPH. RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:01 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 29 min |
| Aug 2, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Somerset | 66 min |
| Aug 2, 8:32 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex | 43 min |
| Aug 2, 8:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 65 min |
| Aug 2, 9:18 PM EDT | Special Marine Warning | PHI | 87 min | |
| Aug 2, 9:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Aug 2, 10:45 PM EDT | Special Marine Warning | PHI | 90 min | |
| Aug 2, 10:45 PM EDT | Special Marine Warning | PHI | 90 min | |
| Aug 2, 11:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 65 min |
| Aug 3, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 53 min |
| Aug 2, 8:50 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 55 min |
| Aug 3, 4:18 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 57 min |
| Aug 3, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 62 min |
| Aug 3, 5:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 61 min |
| Aug 3, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 63 min |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.